Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Riesz decomposition property for the space of regular operators


Author: Nicolae Danet
Journal: Proc. Amer. Math. Soc. 129 (2001), 539-542
MSC (1991): Primary 47B60; Secondary 47B65, 46B42, 47L05
DOI: https://doi.org/10.1090/S0002-9939-00-05592-1
Published electronically: September 20, 2000
MathSciNet review: 1707144
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

If $E$ and $F$ are Banach lattices such that $E$ is separable and $F$ has the countable interpolation property, then the space of all continuous regular operators $\mathcal{L}$$^r(E,F)$ has the Riesz decomposition property. This result is a positive answer to a conjecture posed by A. W. Wickstead.


References [Enhancements On Off] (What's this?)

  • 1. Y. A. Abramovich and A. W. Wickstead, Regular operators from and into a small Riesz space, Indag. Mathem., N.S. 2 (1991), no.3, 257-274. MR 93i:47052
  • 2. Y. A. Abramovich and A. W. Wickstead, The regularity of order bounded operators into C(K), II, Quart. J. Math. Oxford (2), 44 (1993), 257-270. MR 94h:47067
  • 3. C. B. Huijsmans and B. de Pagter, On z-ideals and d-ideals in Riesz spaces, II, Indag. Mathem. 42 (1980), no.4, 391-408. MR 83c:46004a
  • 4. Peter Meyer-Nieberg, Banach Lattices, Springer-Verlag, Berlin Heidelberg New York, 1991. MR 93f:46025
  • 5. G. L. Seever, Measures on F-spaces, Trans. Amer. Math. Soc.133 (1968), 267-280. MR 37:1976
  • 6. A. W. Wickstead, Spaces of operators with the Riesz separation property, Indag. Mathem., N.S. 6 (1995), no.2, 235-245. MR 96g:47032

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B60, 47B65, 46B42, 47L05

Retrieve articles in all journals with MSC (1991): 47B60, 47B65, 46B42, 47L05


Additional Information

Nicolae Danet
Affiliation: Technical University of Civil Engineering of Bucharest, 122-124, Lacul Tei Blvd., 72302 Bucharest, Romania
Email: ndanet@fx.ro

DOI: https://doi.org/10.1090/S0002-9939-00-05592-1
Keywords: Banach lattices, regular operators, Riesz decomposition property
Received by editor(s): December 17, 1998
Received by editor(s) in revised form: May 4, 1999
Published electronically: September 20, 2000
Dedicated: Dedicated to Prof. Romulus Cristescu on his 70th birthday
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society